# SDR A6WA201240217

- Difficulty date: December 22, 2011
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,249 hours, 27,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT OTBD FLAP ROLLER CHANNELS ARE CHAFED.  BLENDED RT AND LT OTBD FLAP ROLLER CHANNELS IAW SRM 51-12-06.  RT CHANNEL OPENING GAUGE AT .800 AFTER BLEND .838, LT CHANNEL OPENING GAUGED .800 AFTER BLEND .838 REMAINING MATERIAL IS WITHIN SERVICEABLE LIMITS IAW REO 601R-57-51-143.
